Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  I plan to wisdom tooth and den

Total Views: 992

I plan to wisdom tooth and dental implant at the same time in about a week. I'm taking Metoprolol SUCC - 25mg/day and Warfarin Sodium ~ 4mg/day. My cardiologist advises me to stop Warfarin three days before the procedures. What about Metoprolol SUCC?

PAST HISTORY : Diabetes and AFIB

2 Answers

Warfarin should be stop three days before any surgical treatment as it makes the blood thinner resulting in delayed coagulation of blood. You will have to continue taking Metoprolol SUCC

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
I am a mother of a young child aged 5years who is having a discomfort in one of his teeth and also a noticeable swelling on his gum and a small amount of yellow discharge occasionally from it. He also seems to have a couple of tooth decays. What can be done at this tender age, and what can I expect from the dental treatment.
1 Answer
Hello i had my no 48 wisdom tooth removed on thursday morning and its been nearly 3 days now. What i wanted to know was i have noticed yesterday and today that the gum which had folded over the extraction site has receeded and left behind a thin white strand of tissue. is this a normal part of the healing process. I am not in any pain and have not smoked since the day of extraction (before). Also i know your advice will be to stop permanently but how long should i wait till i can smoke again
2 Answers
I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -